Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1868560, 13 pages
https://doi.org/10.1155/2017/1868560
Research Article

Maximum Principle for Forward-Backward Control System Driven by Itô-Lévy Processes under Initial-Terminal Constraints

College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Xiangrong Wang; moc.621@0002gnawrx

Received 13 January 2017; Revised 14 April 2017; Accepted 4 May 2017; Published 20 June 2017

Academic Editor: Zhongwei Lin

Copyright © 2017 Meijuan Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bensoussan, “Lectures on stochastic control,” in Nonlinear Filtering and Stochastic Control, vol. 972 of Lecture Notes in Math, pp. 1–62, Springer, Heidelberg, Berlin, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Bensoussan, “Stochastic maximum principle for distributed parameter systems,” Journal of the Franklin Institute, vol. 315, pp. 384–406, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Peng, “Backward stochastic differential equations and applications to optimal control,” Applied Mathematics and Optimization, vol. 27, no. 2, pp. 125–144, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. G. Peng, “A general stochastic maximum principle for optimal control problems,” SIAM Journal on Control and Optimization, vol. 28, no. 4, pp. 966–979, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Yong and X. Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations, vol. 43 of Applications of Mathematics, Springer, New York, NY, USA, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Z. Wu, “Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems,” Systems Science and Mathematical Sciences, vol. 11, no. 3, pp. 249–259, 1998. View at Google Scholar · View at MathSciNet
  7. S. Peng and Z. Wu, “Fully coupled forward-backward stochastic differential equations and applications to optimal control,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 825–843, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Ji and X. Y. Zhou, “A maximum principle for stochastic optimal control with terminal state constraints, and its applications,” Communications in Information and Systems, vol. 6, no. 4, pp. 321–338, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Liu, Y. Li, and W. Zhang, “Stochastic linear quadratic optimal control with constraint for discrete-time systems,” Applied Mathematics and Computation, vol. 228, pp. 264–270, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. Wu and A. Xu, “The maximum principle for fully coupled forward backward stochastic control system with state constraints,” Journal of Shandong University, vol. 35, no. 4, pp. 373–380, 2000. View at Google Scholar
  11. J. T. Shi, “The maximum principle for fully coupled forward-backward stochastic control system under state contraints,” Journal of Shandong University, vol. 42, no. 1, pp. 44–99, 2007. View at Google Scholar
  12. Q. X. Meng, “A maximum principle for optimal control problem of fully coupled forward-backward stochastic systems with partial information,” Science in China Series A, vol. 52, no. 7, pp. 1579–1588, 2009. View at Google Scholar
  13. S. Ji and Q. M. Wei, “A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints,” Journal of Mathematical Analysis and Applications, vol. 407, pp. 200–210, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Nualart and W. Schoutens, “Chaotic and predictable representations for Lévy processes with applications in finance,” Stochastic Processes and their Applications, vol. 90, no. 1, pp. 109–122, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  15. D. Applebaum, Lévy Processes and Stochastic Calculus, Cambridge University Press, Cambridge, UK, 2004. View at MathSciNet
  16. B. Øksendal and A. Sulem, “Maximum principle for optimal control of forward-backward stochastic differential equations with jumps,” SIAM Journal on Control and Optimization, vol. 48, no. 5, pp. 2945–2976, 2009. View at Google Scholar
  17. J. Shi and Z. Wu, “Maximum principle for forward-backward stochastic control system with random jumps and applications to finance,” Journal of Systems Science and Complexity, vol. 23, no. 2, pp. 219–231, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. J. Shi, “Necessary conditions for optimal control of forward-backward stochastic systems with random jumps,” International Journal of Stochastic Analysis, vol. 2012, Article ID 258674, 50 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. F. Zhang, M. N. Tang, and Q. X. Meng, “Stochastic maximum principle of forward-backward stochastic system driven by lévy process,” Chinese Annals of Mathematics, vol. 35A, no. 1, pp. 83–100, 2014. View at Google Scholar
  20. K. Aase, “Recursive Utility and Jump-Diffusions,” NHH Dept. of Business and Management Science Discussion Paper, No. 2014/9, vol. 6, pp. 1–40, 2015. View at Google Scholar
  21. B. Øksendal and A. Sulem, “Risk minimization in financial markets modeled by Ito-Lévy processes,” Afrika Matematika, vol. 26, no. 5, pp. 939–979, 2015. View at Google Scholar
  22. Z. Wu, “Forward-backward stochastic differential equations with brownian motion and poisson process,” Acta Mathematicae Applicatae Sinica Systems, vol. 15, no. 4, pp. 433–443, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  23. I. Ekeland, “On the variational principle,” Journal of Mathematical Analysis and Applications, vol. 47, pp. 324–353, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Liu and X. Wang, “Necessary conditions of forward-backward stochastic control system with initial-terminal constraints,” in Proceedings of the 35th Chinese Control Conference, (CCC '16), pp. 1668–1671, July 2016. View at Publisher · View at Google Scholar · View at Scopus